MAUDE Adverse Event Report: BARD ACCESS SYSTEMS GROSHONG MID LINE MINI TRAY 4F (EXPORT ONLY); PERCUTANEOUS, IMPLANTED, LONG TERM INTRAVASCULAR CATHETER

BARD ACCESS SYSTEMS GROSHONG MID LINE MINI TRAY 4F (EXPORT ONLY); PERCUTANEOUS, IMPLANTED, LONG TERM INTRAVASCULAR CATHETER
Model Number 7715435
Health Effect - Clinical Code No Information (3190)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.The device has not been returned to the manufacturer, at this time, for evaluation.A lot history review (lhr) of rebn0382 showed no other similar product complaint(s) from this lot number.The device has not been returned to the manufacturer for evaluation.
 
Event or Problem Description
It was reported by ms&s that nurse called and stated she was in the middle of a procedure placing a groshong midline.When she opened the kit, the kit within the kit that contains the catheter itself looked as if it had been opened and taped closed.She opened another package to see if it was a fluke and it was the same in the second kit as well.

Brand Name
GROSHONG MID LINE MINI TRAY 4F (EXPORT ONLY)
Common Device Name
PERCUTANEOUS, IMPLANTED, LONG TERM INTRAVASCULAR CATHETER
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key6886469
Report Number3006260740-2017-01688
Device Sequence Number13577251
Product Code DQY
UDI-Device Identifier00801741075230
UDI-Public(01)00801741075230
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K871080
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 09/22/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number7715435
Device Catalogue Number7715435
Device Lot NumberREBN0382
Was Device Available for Evaluation? No
Event Location Hospital
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/22/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1